Publicaciones en revistas

  • De Baets, B.; Fodor, J.; Ruiz-Aguilera, D.; Torrens, J., "Idempotent Uninorms On Finite Ordinal Scales", "International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems", Volumen 17, Número 1, Páginas 1-14, 2009. Artículo.
  • Mas, M.; Monserrat, M.; Torrens, J., "The law of importation for discrete implications", "Information Sciences", Volumen 179, Páginas 4208-4218, 2009. Artículo.
  • Ruiz-Aguilera, D.; Torrens, J., "S- and R-implications from uninorms continuous in ]0,1[^2 and their distributivity over uninorms", "Fuzzy Sets and Systems", Volumen 160, Número 6, Páginas 832-852, 2009. Artículo.
  • Trillas, E.; Mas, M.; Monserrat, M.; Torrens, J., "Conjecturing from consequences", "International Journal of General Systems", Volumen 38, Número 5, Páginas 567-578, 2009. Artículo.